MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH

AROA BIOSURGERY OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number F10246-1012P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Seroma (2069)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A patient with perforated diverticulitis post colostomy underwent robotic lysis of adhesions, partial colectomy and low colorectal anastomosis to take down the colostomy.The surgeon then made an exterior incision at site of the colostomy to close the defect.The surgeon placed ovitex in an onlay fashion over the closed defect.During post-surgical follow up the patient experienced an abscess and persistent seroma which has been drained multiple times under interventional radiology.
 
Additional Manufacturer Narrative
A review of the batch record showed no nonconformances or other anomalies that may have caused or contributed to the event reported.Testing was completed on similar units which showed the devices met the tested specification.

Brand Name
OVITEX REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
MDR Report Key16055550
Report Number3010513348-2022-00011
Device Sequence Number20392856
Product Code FTM
UDI-Device Identifier09421904065093
UDI-Public09421904065093
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2022
Report Date (Section F) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberF10246-1012P
Device Catalogue NumberF10246-1012P
Device Lot NumberERT-21K06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/29/2022
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer12/02/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IODOFORM GAUZE
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age55 YR
Patient SexFemale
Patient Weight88 KG
Date Report Sent to FDA12/27/2022